# SDR QXEA9700468

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 20,391 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE POWER LOSS DURING CLIMB, SHUTDOWN ENGINE AND RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED NR 1 ENGINE, OPERATIONAL CHECK GOOD.  TEARDOWN ANALYSIS OF ENGINE SHOWS LOW PRESSURE TURBINE BLADE FAILURE.
